On the number of principal ideals in d-tonal partition monoids

Ahmed, C., Martin, P. orcid.org/0000-0002-8141-9465 and Mazorchuk, V. (2021) On the number of principal ideals in d-tonal partition monoids. Annals of Combinatorics, 25 (1). pp. 79-113. ISSN 0218-0006

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2021 The Author(s). This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Partition monoid, Principal ideal, Rank, Integer sequence, Hollow hexagon, Tiling
Dates:
  • Published: March 2021
  • Published (online): 8 January 2021
  • Accepted: 20 December 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/L001152/1
EPSRC (Engineering and Physical Sciences Research Council)
EP/I038683/1
Depositing User: Symplectic Publications
Date Deposited: 07 Jan 2025 10:36
Last Modified: 07 Jan 2025 10:36
Status: Published
Publisher: Springer
Identification Number: 10.1007/s00026-020-00518-z
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics